# SDR SWIA202055895

- Difficulty date: December 1, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER SILL FWD FLOOR SUPPORT CUP CORRODED.   (C-CHECK) RO 2/1/2021   REPLACED NEW PASSENGER DOOR LOWER SILL FWD FLOOR SUPPORT CUP REF CRJ900 SRM TASK 51-42-21-001-001-A01 HI-LITE FASTENERS AND DWG: SH670-31810, REV: AE
